# SDR AALA20060972

- Difficulty date: November 1, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - EMERGENCY LIGHTS AT FIRST CLASS FLOOR INOPERATIVE.  REPLACED CONTROL MODULE FOR EMERGENCY LIGHTS AT FIRST CLASS FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
